# SDR CA090727002

- Difficulty date: July 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 29,572 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: FS48
- Condition: Faulty
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT TAXIED TO POSITION, CREW NOTICED A STRONG ODOR AND REALIZED THAT SMOKE WAS COMING FROM AN OVERHEAD PANEL AT THE FLIGHT ENGINEERS STA.  ACFT WAS SHUTDOWN AND TOWED BACK TO RAMP.  MX IDENTIFIED THE PROBLEM TO BE A FAULTY EXTERNAL POWER SWITCH.  SWITCH WAS REPLACED AND ACFT RETURNED TO SERVICE.
